Publications in 2016

Papers in Journals:

1.   Ahmed, Z. and Baruah, N. D. New congruences for l-regular partitions for l ∈{5,6,7,49}. The Ramanujan Journal, 40: 649-668, 2016.

2.   Das, P. K. and Vashisht, L. K. Error locating codes by using blockwise-tensor product of blockwise detecting/correcting codes. Khayyam Journal of Mathematics, 2(1): 6-17, 2016.

3.   Dutta, S. Distribution function estimation via Bernstein polynomial of random degree. Metrika, 79: 239-263, 2016.

4.   Dutta, S. Cross validation revisited. Communications in Statistics-Simulation and Computation, 45 (2): 472-490, 2016.

5.   Dutta, S. and Saha, K. Consistency of multivariate density estimators using random bandwidths. Communications in Statistics-Theory and Methods, 45(2): 252-266, 2016.

6.   Kalita, D. Extremizing first eigenvalue of 3-colored digraphs made with given blocks. Linear Algebra and its Applications, 503: 83-99, 2016.

7.   Kumar, P., Haloi, R., Bahuguna, D. And Pandey D. N. Existence of solutions to a new class of abstract non-instantaneous impulsive fractional integro-differential equations, Nonlinear Dynamics and System Theory, 16: 73-85, 2016.

8.   Paul, S. On distance and distance Laplacian spectra of corona of two graphs. Discrete Mathematics, Algorithms and Applications, 8(1), 1650007, 5 pages, 2016.

9.   Sen, S. Fourth order compact schemes for variable coefficient parabolic problems with mixed derivatives. Computers and Fluids, 134-135: 81-89, 2016.

Updated by Dr. R. K. Nath during January 1-15, 2019.